# SDR 2018FA0000526

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N357BV
- Make and model: Cessna 525C
- Aircraft serial: 525C0060
- Aircraft time: 1,881 hours, 1,682 cycles
- Engine: Wilint FJ444A
- Engine time: 1,881 hours, 1,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 711407035
- Part serial: UNK
- Condition: Degraded
- Location: Zone 400
- Part time: 1,881 hours, 1,682 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

IN ON OF PRE BUYS INSPECTIONS WE CAME ACROSS SEVER DELAMINATION & WARPING  FROM THE HEAT CREATED BY THE BYPASS AIR IN THE PRE-COOLER EXHAUST DUCTS. THESE WAS FOUND ON BOTH OF OUR PYLONS.  I HAVE REACHED OUT TO OTHER OPERATORS AND THEY HAVE ALSO ACKNOWLEDGED THAT THEY HAVE HAD SIMILAR ISSUE WITH THEIR AIRCRAFT.  I HAVE PICTURE AVAILABLE IF YOU WOULD LIKE TO SEE THEM.
